# SDR CALA2025081407762

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 82,161 hours, 30,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NON-ROUTINE ESR #003, REQUESTING ENGINEERING SUPPORT FOR EA5310-08195 REVISION C ?LH SIDE NUMBER 3 WINDOW FRAME POST - PERMANENT REPAIR OP 003. CRACK SIGNAL NOTED AT #3 HOLE AT 3O?CLOC K POSITION, HOLE WAS REAMED AT 0.297 IN DIAMETER, CRACK SIGNAL CONTINUE.
